# SDR UALA2011072503768

- Difficulty date: July 24, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,029 hours, 21,004 cycles
- Engine: Pwa PW2037
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LAMP INOP IN THE RIGHT WING POSI-NAV LIGHT ASSY.   RELAMPED, OPS CHECKED NORMAL.
